MathSciNet Relay Station
MathSciNet bibliographic data
MR735408 (86c:54030) 54F20 (54F50 55R10)
Rogers, James T., Jr. Aposyndetic continua as bundle spaces. Trans. Amer. Math. Soc. 283 (1984), no. 1, 49–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement